MathSciNet Relay Station
MathSciNet bibliographic data
MR2833534 (2012k:37069) 37D30 (37C50)
Lee, Keonhee; Lee, Manseob Stably inverse shadowable transitive sets and dominated splitting. Proc. Amer. Math. Soc. 140 (2012), no. 1, 217–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement